Headache After Surgery Of Taking A Hematoma (blood Clot) In The Brain?
I was after surgery to draw blood clots on my head. Initially I often had headaches, but now I am no longer after a month of surgery. so I want to ask anything to avoid things that can cause headache symptoms?
Hi Mahdianur, thank you for the question for HealthReplies.com
Headache is one of the symptoms that is quite normal to occur after surgery to collect hematoma (blood clots) in the brain. Headaches can be quite severe in the first postoperative days, but can be relieved by taking painkillers from your doctor. After a few weeks, these symptoms should disappear.
However, the causes for headaches are numerous. Most headaches are considered primary headaches, which are not caused by the effects of bleeding in the brain that you have experienced or the effects of the head surgery you have had. Often the appearance of this primary headache cannot be prevented. If it appears, it will be given treatment. If indeed it often recurs (for example in migraine headaches), certain drugs can be given to prevent the recurrence of migraines.
For now you don't need to worry too much about headaches (which you don't feel at the moment) and just focus on the rehabilitation process you are undergoing. Make sure you get plenty of rest, don't get too stressed, and don't force your brain to work hard (including by watching too much or playing games). In some conditions of serious head injury, you may be prohibited from driving a motorized vehicle first, but you must check with the doctor who treats you.
If you feel a sudden severe headache, vomiting, impaired consciousness, other neurological disorders, go to the hospital immediately for further evaluation and treatment.
So much information from me, hopefully it will be enough to answer
dr. irna cecilia